Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 46, NWS Louisville, KY

April 3, 2025Clinton County, Cumberland County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 9:57 AM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 9:57 AM CDT (14:57 UTC)
Expired
Apr 3, 2025, 10:15 AM CDT
In force
18 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clinton County, KY, Cumberland County, KY

The radar

The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:12 AM CDTTORNADO5 Nw Albany, KYCounty dispatch reported at tornado touchdown along highway 1590/Burkesville Rd at 1012 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.0 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

858 
WFUS53 KLMK 031457
TORLMK
KYC053-057-031515-
/O.NEW.KLMK.TO.W.0046.250403T1457Z-250403T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
957 AM CDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Clinton County in south central Kentucky...
  Southeastern Cumberland County in south central Kentucky...

* Until 1015 AM CDT.

* At 957 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Albany, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Albany around 1005 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Cartwright, Snow, Cumberland City, Savage, Highway, Ida, Modoc,
Marlow, Green Grove, and Rolan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3663 8531 3672 8537 3683 8512 3685 8507
      3685 8506 3683 8506 3681 8503 3676 8500
      3673 8502 3671 8501 3670 8502 3669 8502
      3666 8500 3665 8500
TIME...MOT...LOC 1457Z 245DEG 38KT 3670 8524 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJ
2 follow-up statements
077 
WWUS53 KLMK 031504
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1004 AM CDT Thu Apr 3 2025

KYC057-031514-
/O.CAN.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Cumberland KY-
1004 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
      3685 8506 3683 8506 3681 8503 3676 8500
      3673 8502 3671 8501 3670 8502 3669 8502
      3666 8500 3665 8500
TIME...MOT...LOC 1504Z 244DEG 37KT 3673 8517 

$$

KYC053-031515-
/O.CON.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Clinton KY-
1004 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR CLINTON
COUNTY...

At 1004 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Albany, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
Clinton County, including the following locations... Cartwright,
Snow, Cumberland City, Savage, Highway, Ida, Marlow, Rolan, Seventy
Six, and Decide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
      3685 8506 3683 8506 3681 8503 3676 8500
      3673 8502 3671 8501 3670 8502 3669 8502
      3666 8500 3665 8500
TIME...MOT...LOC 1504Z 244DEG 37KT 3673 8517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJ
951 
WWUS53 KLMK 031510
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1010 AM CDT Thu Apr 3 2025

KYC053-031515-
/O.CON.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Clinton KY-
1010 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR CLINTON
COUNTY...

At 1009 AM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Albany, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Highway, Ida,
Marlow, Rolan, and Seventy Six.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
      3685 8506 3683 8506 3681 8503 3676 8500
      3673 8502 3671 8501 3670 8502 3669 8502
      3666 8500 3665 8500
TIME...MOT...LOC 1509Z 245DEG 38KT 3676 8510 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 5:48 AM CDT, 4 hours 9 minutes earlier. Its key messages:

  • * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 5:48 AM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
648 AM EDT Thu Apr 3 2025

...Updated Aviation Discussion...

.KEY MESSAGES...

* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
  NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
  THROUGH THE WEEKEND

* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
  HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.

Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest.  Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times.  Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee.  Hail, wind, and tornadoes are all
possible later this afternoon.  ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.

Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time.  NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%).  The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025

The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning.  EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event.  THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts.  NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky.  It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly.  The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.

&&

.AVIATION /12Z TAFS THROUGH 18Z FRIDAY/...
Issued at 646 AM EDT Thu Apr 3 2025

Light to moderate rain showers will continue across the area, with a
mix of VFR and MVFR ceilings across the area. May see a bit of a
break in the rain through the mid to late morning hours, however
another wave arrives through the afternoon into the evening. Added
prob30 mention for some heavier showers and storms during this time.
Will keep off an on showers going through the end of the TAF cycle,
along with lowering ceilings into to low MVFR or even IFR range.
Surface winds will be quite erratic given the wavering frontal
boundary over the area. Also mentioned a possible LLWS scenario
again tonight down near BWG. The rest of the TAF sites should be too
far north to get into the low level jet quite as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...BJS
Hazardous weather outlook, Apr 3, 6:29 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
729 AM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-041130-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
729 AM EDT Thu Apr 3 2025 /629 AM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Rounds of additional showers and thunderstorms will be possible
across the outlook area today and tonight. Some storms may be strong
to severe with damaging winds and isolated tornadoes possible. Heavy
rainfall is also likely with localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms are expected to continue from
Friday into the weekend. There is considerable concern for a high-
impact, major rainfall and flooding event across the lower Ohio and
Tennessee Valleys from today through the weekend. Widespread minor to
moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through the remainder of the
week.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Local storm report, Apr 3, 9:07 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1007 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     Tstm Wnd Dmg     1 W Farabee             38.55N 86.03W
04/02/2025                   Washington         IN   Emergency Mngr

            Power lines down along Farabee Rd near
            Pekin, IN.

&&

MJ
Local storm report, Apr 3, 9:11 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1011 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flood            3 NNW Forest Springs    36.69N 86.19W
04/03/2025                   Allen              KY   Emergency Mngr

            Emergency Manager stated that a known low
            spot along Dover Church Rd had high water
            and a local resident tried to drive through
            it. They got stuck on the bank and emergency
            personnel had to lay down a ladder for the
            driver to climb across.

&&

CG
Local storm report, Apr 3, 9:13 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1013 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     Tstm Wnd Gst     Wisdom                  37.00N 85.70W
04/03/2025  M63 MPH          Metcalfe           KY   Mesonet

            KY mesonet station RNDH measured a 63 mph
            wind gust.

&&

MJ
Special weather statement, Apr 3, 9:32 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
932 AM CDT Thu Apr 3 2025

KYZ075-077-078-081-082-031515-
Russell KY-Monroe KY-Cumberland KY-Adair KY-Clinton KY-
932 AM CDT Thu Apr 3 2025

...STRONG THUNDERSTORMS WILL IMPACT CLINTON...EASTERN MONROE...
SOUTHWESTERN RUSSELL...CUMBERLAND AND SOUTH CENTRAL ADAIR COUNTIES
THROUGH 1015 AM CDT...

At 932 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tompkinsville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Littrell,
Desda, Cartwright, Snow, and Cundiff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3662 8561 3674 8570 3707 8511 3689 8501
      3685 8506 3677 8501 3670 8502 3666 8500
      3662 8530
TIME...MOT...LOC 1432Z 244DEG 38KT 3670 8557

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MJ
Local storm report, Apr 3, 9:50 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1050 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     Tstm Wnd Dmg     3 WSW Gold City         36.74N 86.51W
04/03/2025                   Simpson            KY   Public

            Entire top of tree snapped off.

&&

AR
Local storm report, Apr 3, 9:56 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1056 AM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Flood            3 NNE Cub Run           37.34N 86.05W
04/03/2025                   Hart               KY   Emergency Mngr

            A portion of state highway 728 was closed
            due to flooding.

&&

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:35 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:39 AM CDTTornado WarningLMKClinton36 min
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min
Apr 3, 12:46 PM CDTSpecial Weather StatementLMKAdair, Metcalfe44 min

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.